# SDR UALA2009041001033

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 25,272 hours, 9,957 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC CHECK EMERG LIGHTS TEST SHOWS EPSU BATTERY EMERG RT AND EPSU BATTERY EMER LT AFTER TEST.  REPLACED LEFT EMERGENCY POWER SUPPLY UNIT AND RIGHT EPSU BATTERY PACK.  EMERGENCY LIGHTS TEST NORMAL.
